MathSciNet Relay Station
MathSciNet bibliographic data
MR2786177 (2012b:32007) 32A35 (32A36 46E15)
Kalaj, David Isoperimetric inequality for the polydisk. Ann. Mat. Pura Appl. (4) 190 (2011), no. 2, 355–369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement